Cover Image

Trapezoidal Second Order ConvergenceMethodfor Solving Nonlinear Problems

Umair Khalid Qureshi, Zubair Ahmed Kalhoro, Asif Ali Shaikh, Abdul Rehman Nangraj


This study has been discussed a trapezoidal iterated method for estimating a single root of nonlinear problems, which arises in many scientific and engineering fields. The proposed iterative method has second order of convergence, and derived from trapezoidal rule. Several numerical examples to illustrate the efficiency of proposed method by Comparison with the famous second order convergence Newton Raphson Method. C++ and EXCELL are used to analyze the results and graphical representations of proposed method. Henceforth, it has been observed from the outcomes and assessment of trapezoidal iterative method with the Newton Raphson Method that the trapezoidal second order method is performance healthier than existing method.

Full Text:



Iwetan, C. N., I. A. Fuwape, M. S. Olajide, and R. A. Adenodi, (2012), Comparative Study of the Bisection and Newton Methods in solving for Zero and Extremes of a Single-Variable Function. J. of NAMP Vol.21 173-176.

Biswa N. D. (2012), Lecture Notes on Numerical Solution of root Finding Problems.

Golbabai, A., M. Javidi, “A Third-Order Newton Type Method for Nonlinear Equations Based on Modified Homotopy Perturbation Method”, Appl. Math. And Comput., 191, 199–205, 2007.

Solanki, C., P. Thapliyal and K. Tomar, Role ofBisection Method, International Journal of Computer Applications Technology and Research Volume 3– Issue 8, 535 - 535, 2014.

Akram, s. and Q. U. Ann, 2015. Newton Raphson Method, International Journal of Scientific & Engineering Research, Volume 6.

Somroo, E., 2016. On the Development of A New Multi-Step Derivative Free Method to Accelerate the Convergence of Bracketing Methods for Solving, Sindh University Research Journal (Sci. Ser.) Vol. 48(3) 601-604.

Qureshi, U. K., 2017, Modified Free Derivative Open Method for Solving Non-Linear Equations, Sindh University Research Journal, Vol.49 (004) 821-824 (2017).

Bahgat, M. S. M., M.A. Hafiz, 2012, Solving Nonsmooth Equations Using Derivative-Free Methods. Bulletin of Society for Mathematical Services and Standards, Vol. 1 No. 3 (2012), pp. 47-56.

Noor, M. A, some iterative methods for solving nonlinear equations using homotopy perturbation method, Int. J. Comput. Math., 87(2010) 141-149.

Hafiz,M. A., S. M. H. Al-Goria, New Ninth– and Seventh–Order Methods for Solving Nonlinear Equations, European Scientific Journal, vol. 8, No.27 (2012) 83-95.

Nasr-Al-Din, 2013, Department of Mathematics, Faculty of Science, University of Aleppo, Syria, World Appl. Sci. J., 26 (10): 1330-1334.

Singh, A. K., M. Kumar and A. Srivastava, 2015. A New Fifth Order Derivative Free Newton-Type Method for Solving Nonlinear Equations, Applied Mathematics & Information Sciences An International Journal 9, No. 3, 1507-1513.

Kang, S. M., 2015, Improvements in Newton-Raphson Method for Non-linear Equations Using Modified Adomian Decomposition Method, International Journal of Mathematical Analysis Vol. 9.


  • There are currently no refbacks.

Copyright (c) 2018 University of Sindh Journal of Information and Communication Technology

ISSN-E: 2523-1235, ISSN-P: 2521-5582

 Copyright © University of Sindh, Jamshoro. 2017 All Rights Reserved.  
Printing and Publication by: Sindh University Press. 

Journal Office, Institute of Information and Communication Technology, 
University of Sindh, Jamshoro, Sindh, Pakistan. 76080